# SDR TWAA0013508

- Difficulty date: August 5, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Strap
- Condition: Corroded
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION RUST ON WINDOW FRAME STRAP LOWER AFT END OF CAPT SLIDING WINDOW.  REMOVED CORROSION FROM FRAME PER DRAWING 5912350.  MANUFACTURED NEW PART AND SENT TO SHOP FOR HEAT TREAT.  INSTALLED PART AND FASTENERS WET WITH SEALER PER SRM 51-30-5.
